An Imbedding Theorem for Anisotropic Orlicz-Sobolev Spaces

Hardy, G and Thompson, HB (1995) An Imbedding Theorem for Anisotropic Orlicz-Sobolev Spaces. Bulletin of the Australian Mathematical Society, 51 3: 463-467. doi:10.1017/S0004972700014295


Author Hardy, G
Thompson, HB
Title An Imbedding Theorem for Anisotropic Orlicz-Sobolev Spaces
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
Publication date 1995-06
Sub-type Article (original research)
DOI 10.1017/S0004972700014295
Volume 51
Issue 3
Start page 463
End page 467
Total pages 5
Language eng
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 14 Jun 2013, 18:32:52 EST by System User